# SDR QXEA2016051100304

- Difficulty date: May 4, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ON SEAT TRACK NR 10 COMMON TO SEAT TRACK 11 HAS ELONGATED HOLES INBD AND OTBD SEAT TRACK SPLICES.  LOCATED AND DRILLED THE SEAT TRACK SPLICES AT SEAT TRACKS 10 & 11 IAW SRM 51-40-07 & DWG 85528201, REV E.
